I suffer from severe performance anxiety. Most recently I had a test for a university subject and I felt like before and during the exam I was going to have a heart attack. I was completely prepared, I knew the material, but when it came to the exam I was just so uncontrollably anxious I literally could not write. I am concerned my tutor will not be able to read my writing and I will receive a 0 it was that bad. I have never been able to do well in interviews, public speaking, etc... extremely distressing and lowering my quality of life.
I have come across propranolol in my research and it really seems like the vast majority from people with similar symptoms that this drug is an absolute game changer. Note I am not interested in anxiety medication that I could potential come addicted to hence my interest in this drug compared to SSRIs. I understand the importance of holistic approaches to this issue such as yoga and meditation which I have been practicing but at this stage in consideration of how long I have had this EXTREMELY DEBILITATING condition I feel must try and take this approach until I can alleviate the symptoms using natural methods into the long term.
So... I am really hoping this will be a miracle drug for me like so many others but I know everyone reacts differently.. My only major concern is hair loss. I have MPB which onset in last 2-3 years and after the amount of receding I have started taking a combination of propecia (1-2gm per night) and minoxidil. I have no side effects and I think it is working (only used 2 months) however I am concerned if I start taking propranolol (Inderal) it could counteract this progress of even worse accelerate my hair loss.
So my first question is - could propranolol still lead to hair loss even though I am taking propecia and minoxidil to stop MPB?
Second and similarly - does dextroamphetamines have any effect on hair loss. I felt like when I first started taking these this coincided with onset of MPB. Would taking propecia stop this side effect if it was said to be true?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.